Article

Archive for Mathematical Logic

, Volume 42, Issue 8, pp 769-779

Strongly meager sets of size continuum

  • Tomek BartoszynskiAffiliated withDepartment of Mathematics and Computer Science, Boise State University Email author 
  • , Saharon ShelahAffiliated withDepartment of Mathematics, Hebrew UniversityDepartment of Mathematics, Rutgers University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

We will construct several models where there are no strongly meager sets of size 2ℵ0.

Keywords

Strongly meager Preservation Forcing